# SDR REXA2012021400224

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9228
- Aircraft time: 7,657 hours, 5,301 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING FOR R ENGINE FAN VIBE 1.8 IN AMBER CAUTION RANGE AT FL 300.  RAN QRH.  BROUGHT IT BACK TO NORMAL WITH THRUST MANAGEMENT.  PERFORMED FAN BLADE TANG LUBE ON RT ENGING IAW AMM 72-21-02.  OP CHECK GOOD.
